# SDR DALA2018012800474

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER & LOWER WEB FROM BS 794 - 847 AT THE AFT CARGO DOOR FRAME.  THE WEB WAS REPLACED IAW SRM 51-40-02, AND DWG 146A8123,  REV ORIG.
